Doctor insights on:
What Can Be Done About Numbness On The Bottom Of My Feet
PN: Sounds like you may have peripheral neuropathy, a type of nerve damage, which typically feels like numbness, tingling or burning in your hands and/or feet. Peripheral neuropathy can result from problems such as injuries, infections, diabetes, metabolic problems, medications, and vitamin B12 deficiency. There are many medications available for this condition. Get evaluated by your doctor! ...Read moreSee 2 more doctor answers
I have abnormal lumps on the bottom of my feet. they send shocking pains. on my heels and balls. I have numbness. both of my feet in the same place?
Abnormal lumps: Should be seen by a doctor. One possibility are plantar fibromas.. These may or may not cause pain but usually don't cause numbness. You may have a concomitant case of tarsal tunnel syndrome or issues in your back causing pain to your feet. Best to see a doctor in person. Good luck. ...Read more
I'm experiencing numbness/tingling of my face, fingertips, bottom of my feet. Its sporadic. I also have sciatica. What could be wrong.
I've had a steriod shot in my lower back 3 weeks ago. Since the shot, i've had a very bad head ache and my back is all swelled up. I get a frying siatic pain that goes down both my legs and have a numb sensation on the bottom of my feet.What is going on?
Both the top of my feet have been numb for over 2 months now what can I do to stop it i work and go on walk and bike ride but done nothing to my feet?
Wore new boots two days ago n my feet/toes are still numb. I can't feel my toes and the part of the bottom of my foot near toes. When will it stop?
It has been suggested that I take vitamin B12 because the bottoms of my feet feel numb but they aren't. I do not have diabetes. What dosage?
B12: You should not take vitamin B12 withut getting evaluated for numbness of your feet.You should have b12, methymelonic acid levels and if you are found to be deficient in vit B12 then you need to be treated either with injectable vitb12 or nasal spray in therapeutic dases followed by maintainance doses, the numbness may due to other causes. ...Read moreSee 1 more doctor answer
Why does my legs go numb and hurt when i lay on my back I have no virabra between my bottom 2 discs in my back and in hurts when i set or stand on my feet for a long period of time
It : It sounds like your back is worn out and have degenerated disks and possibly collapsed vertebrae. It is possible your nerves are being pinched when you are in certain positions. I would recommend seeing primary care doctor, interventional spine doctor and/or spine surgeon to determine best treatment. Treatment may include rest, anti-inflammatories, brace, physical therapy, steroid injections and surgery. Good luck! ...Read more
- Talk to a doctor live online for free
- Numbness in toes and bottom of feet
- Numbness on bottom of feet
- What can be done about low blood pressure?
- Ask a doctor a question free online
- What can be done about a split lip?
- What can i do about pain in my feet?
- What can i do about itching on the top my feet?
- What questions can i ask my doctor about the abortion i had done?
- What can be done for neuropathy in my feet after i had chemotherapy?